# SDR DALA2024012301042

- Difficulty date: January 22, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N895DN
- Make and model: Boeing 737-900ER
- Aircraft serial: 32003
- Aircraft time: 17,649 hours, 6,617 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3895 - PRESS / DE - DUE TO CABIN ALTITUDE WARNING. FLIGHT DESCENDED TO 18,000 FEET AND CONTINUED. CORRECTIVE ACTION: PERFORMED DCPC 1-2 BITE CHECKS. NO TROUBLE FOUND. REPLACED BOTH CABIN PRESSURE ALTITUDE SWITCHES S128 AND S1153. PERFORMED SINGLE PACK CONFIDENCE CHECKS LEFT AND RIGHT PACKS. OPS CHECKS GOOD.
